Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A new class of infinite sphere packings

David W. Boyd

Vol. 50 (1974), No. 2, 383–398
Abstract

The packings considered in this paper are packings of a unit sphere in N-dimensional Euclidean space by an infinite number of unequal spheres. More specifically, we are interested in complete packings, those which exhaust the volume of the packed sphere.

Mathematical Subject Classification
Primary: 52A45
Milestones
Received: 27 October 1972
Published: 1 February 1974
Authors
David W. Boyd
Department of Mathematics
University of British Columbia
Vancouver BC V6T 1Z2
Canada
http://www.math.ubc.ca/~boyd/boyd.html